# SDR 97ZZZX943

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Condition: Separation
- Location: M/R
- Part time: 4,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION FOUND CORROSION AND SEPARATION BENEATH LOWER GRIP DOUBLES AND BETWEEN LOWER SKIN AND SPAR.  CORROSION ON TRAILING EDGE UPPER AND LOWER SURFACES.
